# SDR USAA920081689

- Difficulty date: August 28, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 56,116 hours, 37,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65479767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C17 MAJOR REPAIR NR 6093420 CORROSION ON SHEAR WEB BETWEEN BS827 TO BS847, S17L.  REPLACED SHEAR WEB BETWEEN BS827 TO BS847, S17L IAW B737 SRM 51-10-02-OG.
